I wrote before about a sore tongue it feeling like sandpaper and it being pale. well the soreness has gone away but my tongue is still pale(white) and sandpaper texture. My doctor has told me that I have a low vitamin d level and given me a supplement for the problem. I went to the dentist and he told me that my tongue was the way it was and it may be due to a nutritional problem. told me to see nutritionist, I didnt see how that would solve my tongue to go back to normal by this time i had already been taking vitamin and the soreness had gone away. I went back to my doctor and thats when he took blood work, a couple of days later got the news of low vitamin d level. He also gave me fluconaze which really has not work he said it looks a little like thrush but was not sure gave it to me anyway. am on the second week of fluconase and no change. My question is could my vitamin d level be the reason for my tongue being white the level was a 21 out of a range of 32-100. please help My whole life has changed because of this and all i want is a normal tongue.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.